Mirena Red Bumpy Rash, Lexapro, Hives, Rash On, Birth Control
This website has been a blessing for me - a person who seemed to feel crazy for all the symptoms I was having. I had mirena put in place in March 2008 after the birth of my second child in December. I was so excited that I didn't have to worry about ... more »
This website has been a blessing for me - a person who seemed to feel crazy for all the symptoms I was having. I had mirena put in place in March 2008 after the birth of my second child in December. I was so excited that I didn't have to worry about birth control - I could focus on taking care of my family and work, etc. I couldn't have been more wrong about it. All was fine at first until April of 08 (two months later). I started to notice a red, bumpy rash on the trunk of my body. It progressively got worse with each passing day. It began to look like hives on my legs (behind my knees) and then on the inside of my arms. It has gone all over my back and finally to my face last night. I looked at the mirena website and it said to call your doctor if you had a rash with hives. So I did and they assured me that mirena WAS NOT systemic and couldn't be the problem. They maintained that it was probably an outside source. Instead they offered an anti-depressant. I needed something to help with what I was going through, so I started on Lexapro. That has been the only positive thing that has kept me from falling apart. What's the use in calling them if they don't listen to you? I have finally decided to have the mirena taken out in two days. I am so ready to get back to feeling normal. I was wondering if there was anyone else out there with similar side effects with the rash. If someone would have told me that this was a possibility, I would never have signed up for this!!!!!!
I will post again once I have it out and give an update!!